# SDR DALA2023053004261

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2784084) WEAR ON SEAT TRACK CAPTAIN SEAT AFT INBOARD POSITION AT COCKPIT. REPLACED SEAT TRACK CAPTAIN SEAT AFT INBOARD POSITION AT COCKPIT AS PER B737-900 SOPM 20-50-01 AND B737-900 AMM25-11-11-400.
